Katzman, M. and Zhang, W. (2018) The support of local cohomology modules. International Mathematics Research Notices, 2018 (23). pp. 7137-7155. ISSN 1073-7928
Abstract
We describe the support of F-finite F-modules over polynomial rings R of prime characteristic. Our description yields an algorithm to compute the support of such modules; the complexity of our algorithm is also analysed. To the best of our knowledge, this is the first algorithm to avoid extensive use of Gröbner bases and hence of substantial practical value. We also use the idea behind this algorithm to prove that the support of HjI(S) is Zariski closed for each ideal I of S where R is noetherian commutative ring of prime characteristic with finitely many isolated singular points and S=R/gR (g∈R).
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © The Author(s) 2017. Published by Oxford University Press. This is an author-produced version of a paper subsequently published in International Mathematics Research Notices. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | math.AC; math.AC; 13D45; 13A35 |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Funding Information: | Funder Grant number ENGINEERING AND PHYSICAL SCIENCE RESEARCH COUNCIL (EPSRC) EP/J005436/1 |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 15 Mar 2017 13:26 |
Last Modified: | 14 Jan 2020 17:03 |
Status: | Published |
Publisher: | Oxford University Press |
Refereed: | Yes |
Identification Number: | 10.1093/imrn/rnx094 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:113508 |